MathSciNet Relay Station
MathSciNet bibliographic data
MR2992028 47A05 (35B10 35B15 35B35 35K15 47A30)
Buşe, Constantin; Lassoued, Dhaou; Nguyen, Thanh Lan; Saierli, Olivia Exponential stability and uniform boundedness of solutions for nonautonomous periodic abstract Cauchy problems. An evolution semigroup approach. Integral Equations Operator Theory 74 (2012), no. 3, 345–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement